# SDR YENA20100910128

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 34,041 hours, 12,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Failed
- Location: Cabin
- Part time: 34,041 hours, 12,223 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 826 SDQ-JFK, CEILING AND AFT MOUNTED EXIT SIGNS FLICKERING LAST 30 MINUTES OF FLIGHT AND EMERGENCY FLOOR LIGHTING.  AS PER TSM 33-51-00-810-819 CHANGED RELAY 8WL PER TROUBLESHOOTING  PARA 4, A.  OPS CHECK GOOD OF EMERGENCY LIGHTING SYSTEM.  NO FURTHER FAULTS NOTED AT THIS TIME.  OK FOR CONT SERVICE.  OPS CHECK GOOD AS PER AMM REF 33-51-00-710-001.
